# SDR AALA20131010009

- Difficulty date: October 10, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 43,877 hours, 17,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL 24.75 CRACKED AT FRAME STATION 727B, INBD AFT HOLE.  ACCOMPLISHED REPAIR TO SEAT TRACK IAW  EA B737-53-031995.
